If your weight is increasing continuously then it is a matter of concern. So if you feel that your weight is increasing even after a balanced diet, do not take it lightly at all. It is not necessary that only you can increase your weight due to food and drink, there are more reasons for which we will tell you today.
Due to effects of medicines: - If you are taking a balanced diet and even after that your weight is increasing or decreasing, then its weight can be a side effect of medicines. If you are taking any medicine, then keep this thing in mind. Experts say that this happens especially when a person is taking antidepressant medicines.
From birth control pills: According to sources, Doctor Holly Lofton says that side effects of birth control pills also cause weight gain. The amount of hormones in these pills is low and as a result, weight gain occurs due to them.
Due to disturbance of hormones: According to the information received, hormonal disturbances can also cause you to lose weight and increase. Hormones are the chemical that control the functions of the body. If after weight control and diet control, your weight is continuously increasing, then it is considered to be due to hormonal disturbances.
"Our children are sacrificed due to lack of toilets", horrifying figures revealed in research
Lata Mangeshkar's health is improving, will go home soon
World Diabetes Day: Know about this disease, its symptoms and treatment
Weight Loss Tip: If you do not want to go gym, then lose weight in these ways